# SDR IPXA2021011964637

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC772763
- Condition: Cracked
- Location: Rt Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 RT WING FLAP HINGE FAIRING 636ML BRACKET CRACK.  REMOVED AND REPLACED CRACKED RT WING FLAP FAIRING 636ML BRACKET, IAW SRM 51-31-01.  (MINOR).
